RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 5, Pages 882–884 (Mi de8767)  

Short Communications

Numerical-statistical methods for finding a solution to the Dirichlet problem at separate points

V. M. Ivanov, O. Yu. Kulchitskii

Saint-Petersburg State Technical University

Full text: PDF file (366 kB)

English version:
Differential Equations, 1995, 31:5, 819–822

Bibliographic databases:
UDC: 517.958:519.245
Received: 19.05.1993

Citation: V. M. Ivanov, O. Yu. Kulchitskii, “Numerical-statistical methods for finding a solution to the Dirichlet problem at separate points”, Differ. Uravn., 31:5 (1995), 882–884; Differ. Equ., 31:5 (1995), 819–822

Citation in format AMSBIB
\Bibitem{IvaKul95}
\by V.~M.~Ivanov, O.~Yu.~Kulchitskii
\paper Numerical-statistical methods for finding a solution to the Dirichlet problem at separate points
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 5
\pages 882--884
\mathnet{http://mi.mathnet.ru/de8767}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370808}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 5
\pages 819--822


Linking options:
  • http://mi.mathnet.ru/eng/de8767
  • http://mi.mathnet.ru/eng/de/v31/i5/p882

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019